MAUDE Adverse Event Report: CORDIS CORPORATION BRITE TIP; INTRODUCER, CATHETER

CORDIS CORPORATION BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401611M
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the 6f 11cm brite tip catheter sheath introducer (csi) could not be inserted to the femoral artery.The doctor tried inserting it in and out several times, but the tip got frayed.So, it was removed.Therefore, it was replaced with a new device.The procedure was completed without any trouble at the puncture site.The device will be returned for evaluation.Additional information was requested; however, the information could not be obtained.
 
Additional Manufacturer Narrative
As reported, the 6f 11cm brite tip catheter sheath introducer (csi) could not be inserted to the femoral artery.The doctor tried inserting it in and out several times, but the tip got frayed.So, it was removed.Therefore, it was replaced with a new device.The procedure was completed without any trouble at the puncture site.Additional information was requested; however, the information could not be obtained.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint " catheter sheath introducer (csi) insertion difficulty and brite tip/distal tip frayed/split/torn" could not be confirmed.As per the instructions for use (ifu), which is not intended as a mitigation, if increased resistance is felt upon insertion of the sheath introducer, the cause should be investigated before continuing.If the cause of the resistance cannot be determined, the procedure should be discontinued.Multiple attempts at insertion could have been a contributing factor to the frayed condition reported.The instructions for use (ifu) cautions users to inspect for any signs of damage prior to and during use.The ifu instructs any product with damage to not be used.No preventative or corrective actions will be taken at this time.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key20195159
Report Number9616099-2024-00302
Device Sequence Number12430958
Product Code DYB
UDI-Device Identifier10705032000239
UDI-Public(01)10705032000239(17)261130(10)18265875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number401611M
Device Lot Number18265875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN DEVICE
Patient SexUnknown